# SDR USAA2012072500017

- Difficulty date: June 27, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D522790260300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - 10 CRACKS ON FRAME SEGMENT OF EMERGENCY EXIT DOOR 844 BETWEEN FR38 TO FR40 & BETWEEN BEAM 1 TO BEAM 4.  REPLACED FRAME SEGMENT OF EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
